# SDR SWIA202156774

- Difficulty date: January 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 27 CORRODED IN MULTIPLE SPOTS FROM F.S. 280.00 TO F.S. 295.00   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED STRGR 27 FROM F.S. 280.00 TO F.S. 295.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
